# SDR UPS03841568

- Difficulty date: November 18, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 1 FLAMED OUT AT 30,000 FT DUE TO FUEL STARVATION.  DID INFLIGHT ENGINE RESTART.  ENGINE WINDMILLED FOR ABOUT 2 MINUTES.  OK FOR SERVICE IAW AMM 71-00-00-5 PARAGRAPH 6B ABNORMAL OPERATION. NO DEFECTS NOTED.
